# SDR AALA20010860

- Difficulty date: April 26, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 7D, 11D, 13D, 14D, 17D, 19D, 20D, 21D, 22D, 25D, 26D, 27D, 29D, 30D, 31D DIM.  REPLACED EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
